advertisement
Question
Posted by: wants good news | 2005/11/22

left the pill

im 20 i was on the depo for 9 months left it for 4 months went back on the pill for 2 months to sort out my cycles. left the pill 25 oct 05 started bleeding for 2 days 2 days later a browns spot came, and the next day a pink. i dont realy have preggy simptoms but my breasts are so sore i cant even lay on my tummy. my niples are very erect and run to the loo more often. could there be any chances of good news?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear wants good news

Whilst it is always possible that you could be pregnant a simple home pregnancy test may resolve this issue. However, it is more likely that the effects from the depo may still be persisting. It is not uncommon for such effects after depo to persist for up to two years after stopping its use.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement